# SDR A6WA201240287

- Difficulty date: January 15, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CHAFED L/E BY BRUSH.  C/W STEPS 6-12 REO 601R-53-82-034 BY FABRICATING NEW FILLER FOR EXISTING REPAIR.
